# SDR MWEA060024

- Difficulty date: March 3, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N904ME
- Make and model: Boeing 717-200
- Aircraft serial: 55168
- Aircraft time: 8,366 hours, 4,764 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Mech
- Condition: Malfunctioned
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK, TAILCONE SLIDE DEPLOYMENT, TAILCONE DROPPED BUT DID NOT DEPLOY THE SLIDE.  RE-INDEXED TAILCONE RELEASE MECHANISM.
